# SDR A6WA200840226

- Difficulty date: March 18, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 22,818 hours, 19,499 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 STATUS MESSAGE IN FLIGHT, COMPLIED WITH QRH AND MESSAGE DID NOT CLEAR.  (M)
